# SDR YENA2025030300215

- Difficulty date: February 27, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 01452
- Aircraft time: 85,674 hours, 31,456 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: MAIN CABIN L2 DOOR FRAME FR68 AT STOP FITTING #1 #3 HOLE HAS A CRACK; (RESOLVED ON W/O: 1355989 TASKCARD: NR-00006) REF GSO-HAECO WO# 169006 NR 32433. REPAIRED L/H FRAME 68 AT L-2 #1 STOP FITTING IAW A320 SRM 53-41-12-300-011. REVISION. 01-FEB25.REPAIR IS CAT B SUBSEQUENT INSPECTION ARE: AERA3 60,000 FC INSPECTION METHOD ''TBD'' AEAR 4 19,700 FC HFEC INSP IAW A320 AMM 53-41-12-205-010 TABLE 6 FUR-A320-53-02051 ASSIGNED.
